Open Access
Translator Disclaimer
2013 Resolvent estimates for elliptic quadratic differential operators
Michael Hitrik, Johannes Sjöstrand, Joe Viola
Anal. PDE 6(1): 181-196 (2013). DOI: 10.2140/apde.2013.6.181

Abstract

Sharp resolvent bounds for nonselfadjoint semiclassical elliptic quadratic differential operators are established, in the interior of the range of the associated quadratic symbol.

Citation

Download Citation

Michael Hitrik. Johannes Sjöstrand. Joe Viola. "Resolvent estimates for elliptic quadratic differential operators." Anal. PDE 6 (1) 181 - 196, 2013. https://doi.org/10.2140/apde.2013.6.181

Information

Received: 23 September 2011; Revised: 29 November 2011; Accepted: 16 January 2012; Published: 2013
First available in Project Euclid: 20 December 2017

zbMATH: 1295.47045
MathSciNet: MR3068543
Digital Object Identifier: 10.2140/apde.2013.6.181

Subjects:
Primary: 15A63 , 35P05 , 47A10 , 53D22

Keywords: FBI-Bargmann transform , nonselfadjoint operator , quadratic differential operator , resolvent estimate , spectrum

Rights: Copyright © 2013 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.6 • No. 1 • 2013
MSP
Back to Top